# SDR ASAA2024011047833

- Difficulty date: January 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,716 hours, 11,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005100
- Part serial: TB14872
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR REQUEST #732: EXISTING REPAIRED DENTS ( GRID PHOTO) ON RH WING INBOARD FLAP LOWER SKIN T/E. MENTION REPAIR CAT. AND PN/SN OF FLAP GROUNDED - YES. REPAIRED RH WING INBOARD FLAP LOWER SKIN T/E. REPAIR STARTS 47" FROM  INBOARD TO OUTBOARD AND STOPS AT 62.5" AND REPAIR MEASURES 13" X 15 1/2"     LOCATED IN ZONE 2, CATEGORY A REPAIR. P/N: D5757065005100 S/N: TB-14872.    REPAIR IS PERMANENT REPAIR IAW A320 SRM 57-52-00-300-093, SRM 51-42-11, SRM 51-77-11-911-015. A/C INFO N845VA S/N 4867 F/H: 35715:53 F/C: 11915 WV: 015
